# SDR AUS20020187

- Difficulty date: March 9, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 737-33A
- Engine: Cfmint CFM563C
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Segment
- Part number: S315A1026
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE THRUST REVERSER NR 12 CASCADE SEGMENT MISSING. FORWARD ANDAFT FLANGES CRACKED.
